Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Albuquerque, NM

July 2, 2015Rio Arriba County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2015, 3:20 PM MDT for Rio Arriba County, Sandoval County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2015, 3:20 PM MDT (21:20 UTC)
Expired
Jul 2, 2015, 5:15 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Rio Arriba County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 94 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2221 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WGUS55 KABQ 022120
FFWABQ
NMC039-043-022315-
/O.NEW.KABQ.FF.W.0022.150702T2120Z-150702T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO...
  SOUTHERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO...

* UNTIL 515 PM MDT
    
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  2.25 INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY 
  ALONG FOREST ROADS 103 AND 126 NEAR THE SANDOVAL AND RIO ARRIBA 
  COUNTY LINE. THE FAR UPPER REACHES OF THE JEMEZ RIVER WILL ALSO BE 
  IMPACTED. 

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
  SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS. KNOW WHERE YOU ARE RELATIVE TO LOW SPOTS AND
DRAINAGES.

&&

LAT...LON 3603 10670 3593 10670 3593 10682 3603 10682

$$

50
2 follow-up statements
408 
WGUS75 KABQ 022227
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT THU JUL 2 2015

NMC039-043-022315-
/O.CON.KABQ.FF.W.0022.000000T0000Z-150702T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-RIO ARRIBA-
427 PM MDT THU JUL 2 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
NORTHEASTERN SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES...

AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN 
SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES ALONG RIO DE LAS VACAS AND 
FOREST ROAD 126. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

IN HILLY TERRAIN THERE ARE NUMEROUS LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3603 10670 3593 10670 3593 10682 3603 10682

$$

50
320 
WGUS75 KABQ 022314
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT THU JUL 2 2015

NMC039-043-022324-
/O.EXP.KABQ.FF.W.0022.000000T0000Z-150702T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-RIO ARRIBA-
514 PM MDT THU JUL 2 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN SANDOVAL AND SOUTHERN RIO
ARRIBA COUNTIES WILL EXPIRE AT 515 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3603 10670 3593 10670 3593 10682 3603 10682

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 12:12 PM MDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jul 2, 12:12 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1212 PM MDT THU JUL 2 2015

.AVIATION...
18Z TAF CYCLE
MODELS ARE VERY BULLISH ON SCT TO NMRS TS THIS AFTN AND EVENING.
ABUNDANT MOISTURE WILL LEAD TO WET MICROBURSTS WITH ERRATIC WIND
GUSTS...SOME POSSIBLY REACHING OVER 45 KT. CELLS WILL PROPAGATE
SLOWLY TOWARD THE S...EXCEPT TOWARD THE SSE ON PARTS OF THE
PLAINS AND TOWARD THE SW ACROSS THE SW MTS. CONVECTION WILL
DECREASE AFT MIDNIGHT WITH SCT TO ISOLD COVERAGE EXPECTED. A GUSTY
BACK DOOR COLD FRONT ALREADY ENTERING THE NE PLAINS WILL PROGRESS
SWWD TODAY AND PUSH THROUGH GAPS IN THE CENTRAL MT CHAIN WITH A
MODERATELY STRONG E CANYON WIND IN THE CENTRAL VALLEY FROM LATE
AFTN THROUGH EVENING. IN THE WAKE OF THE FRONT PATCHES OF LOW
CLOUDS ARE LIKELY ACROSS THE E PLAINS TONIGHT INTO FRIDAY
MORNING...THOUGH CONDITIONS SHOULD REMAIN VFR.

44

&&

.PREV DISCUSSION...1101 AM MDT THU JUL 2 2015...
.UPDATE...
AFTER POURING OVER LATEST GUIDANCE THIS MORNING HAVE DECIDED TO
HOIST A FLASH FLOOD WATCH ACROSS PORTIONS OF THE NORTHERN AND
CENTRAL NM. LATEST VISIBLE SATELLITE IMAGERY AND RADAR SHOWS THE
MOIST INSTABILITY AXIS STRETCHING FROM THE JEMEZ SOUTHEAST OVER
SANTA FE COUNTY...INTO THE THE CENTRAL AND EAST CENTRAL PLAINS.
THE HRRR AND LOCAL 5KM WRF...ALONG WITH THAN NAM12 AND SPC SSEO
GUIDANCE SHOWS VIGOROUS CONVECTION DEVELOPING IN THIS AREA THIS
AFTERNOON THEN PUSHING SLOWLY SOUTH TO SOUTH-SOUTHWEST INTO THE
EVENING HOURS. PLACED WATCH IN AREAS THAT HAVE BEST ANTECEDENT
MOISTURE...FAVORABLE BURN SCARS...AND URBAN DRAINAGES LIKE ABQ...
SAF...PORTALES...AND CLOVIS. RAISED POPS AND QPF TO FOLLOW SUIT.

GUYER

&&

.PREV DISCUSSION...343 AM MDT THU JUL 2 2015...
.SYNOPSIS...
AS THE FOUR CORNERS HIGH SHIFTS TO THE NORTHWEST AND WEAKENS
SOMEWHAT TODAY...A HEALTHY CROP OF SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS WILL DEVELOP AROUND MIDDAY AND MOVE SOUTHWARD
OVER VALLEYS AND BASINS DURING THE LATE AFTERNOON AND EVENING.
LOCALIZED HEAVY RAINFALL AND SMALL HAIL ARE LIKELY FROM THE
STRONGER STORMS. WITH THE UPPER HIGH MOVING LITTLE AND MOISTURE
ROTATING CLOCKWISE AROUND THE HIGH...ROUNDS OF SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS ARE IN THE OFFING FOR FRIDAY
THROUGH THE HOLIDAY WEEKEND. THIS ACTIVE WEATHER PATTERN WILL
CONTINUE INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
RELATIVELY STRONG N-NWLY FLOW ALOFT SENT MID AND UPPER LEVEL
MOISTURE SOUTHWARD THROUGH CENTRAL NEW MEXICO LAST EVENING. LIGHT
SHOWERS CONTINUE EARLY THIS MORNING FROM THE WEST SIDE OF ABQ EASTWARD
ALONG INTERSTATE 40 AS DEFORMATION/STRETCHING ASSOCIATED WITH THE
INCREASING NWLY FLOW ALOFT CONTINUES TO GENERATE WEAK LIFT. ACTIVE
DAY IN STORE TODAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS AS
SAID DEFORMATION AXIS REORIENTS ITSELF OVER CENTRAL NM WITH LIGHT
AND VARIABLE FLOW ALOFT NEAR THE AZ LINE AND 20KTS OF NLY FLOW
ALOFT OVER FAR ERN NM. SEVERAL STORMS MAY TRAIN OVER THE SAME AREA
BUT EXPECT MOST STORMS WILL BE MOVING SOUTHWARD BTWN 10-15KTS AND
NOT EXPECTING MORE THAN LOCALIZED FLASH FLOODING. MODELS CONTINUE
WITH IDEA OF BRINGING IN DRIER AIR ALOFT FRIDAY BUT PLENTY OF LOW
LEVEL MOISTURE WILL REMAIN IN PLACE FOR SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS FRIDAY.

LOW LEVELS REMAIN PLENTY MOIST (PWATS ~ 1.0 INCH) FOR ANOTHER
ROUND OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS FOR THE
FOURTH OF JULY. AGAIN...STORMS WILL BE MOVING SOUTH BTWN
10-15KTS...KEEPING FLASH FLOODING LOCALIZED DUE TO TRAINING.
CANNOT RULE OUT A STORM OR TWO REMAINING FIXED ALONG THE SE SLOPES
OF THE SANGRES WITH LOW LEVEL INFLOW LIGHT SELY. A SPEED MAX IN NW
FLOW ALOFT EXPECTED TO MOVE THROUGH ERN NM SATURDAY EVENING COULD
PROVIDE A NATURAL FIREWORKS SHOW WELL AFTER SUNSET THERE.

MODELS CONTINUE IDEA OF SHIFTING THE UPPER HIGH CENTER SEWD OVER
NM SUNDAY. PLENTIFUL LOW LEVEL MOISTURE REMAINS ALONG WITH THE
FACT THAT THE HIGHEST HEIGHTS ASSOCIATED WITH THE HIGH ARE
FORECAST TO BE ~ 592 DM (-5C) WHICH IS PLENTY UNSTABLE IF SFC
HIGH TEMPS ARE NEAR AVERAGE FOR EARLY JULY.

00Z GFS AND ECWMF BOTH TRENDING TOWARD SHIFTING THE UPPER HIGH
OVER SW NM/SE AZ MONDAY AS OPPOSED TO EARLIER RUNS WHICH PUSHED
IT EAST INTO W TX. THIS NEW SOLUTION WOULD SHIFT THE FOCUS FOR
STORMS TO THE CENTRAL MTN CHAIN EASTWARD WITH MORE PREVALENT
BACKDOOR FRONTAL PASSAGES. GFS AND ECMWF START TO DIFFER
WEDNESDAY AND THURSDAY ON WHETHER OR NOT THE UPPER HIGH GETS
FORCED EAST OVER THE SRN PLAINS OR WHETHER IT REMAINS ANCHORED
OVER ERN NM. AT ANY RATE...BOTH GFS AND ECMWF TREND CONVECTIVE
COVERAGE DOWN FOR THE LATTER HALF OF NEXT WEEK.

33

&&

.FIRE WEATHER...
AN INCREASE IN COVERAGE OF STORMS IS FORECAST TODAY
AND FRIDAY AS PWATS CONTINUE TO TREND UP AND PRESSURE HEIGHTS TREND
DOWN SLIGHTLY. HIGH TEMPERATURES WILL TREND DOWN THROUGH THE END OF
THE WEEK THANKS TO ADDITIONAL CLOUD COVER AND SOME RAIN-COOLING.
SLOW MOVING STORMS WILL BRING SOAKING RAINS GOING INTO THE
WEEKEND...FAVORING THE HIGHER TERRAIN.

THE UPPER HIGH CENTER WILL MOVE FROM OVER THE GREAT BASIN TO OVER
NEW MEXICO BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK...LEADING
TO AN UPTREND IN TEMPERATURES AND A DOWN TREND IN CHANCES FOR
WETTING RAIN. SUFFICIENT MOISTURE WILL REMAIN IN PLACE FOR ROUNDS OF
STORMS EARLY NEXT WEEK...THANKS IN PART TO A BACKDOOR FRONT FORECAST
TO ARRIVE ON MONDAY. THE 00Z GFS AND ECMWF SHOW A SIMILAR SYNOPTIC
PATTERN GOING THROUGH THE END OF NEXT WEEK...BUT THE GFS KEEPS THE
MID LEVEL HIGH CENTROID OVER NEW MEXICO. LOW FORECASTER CONFIDENCE
ON WHETHER OR NOT THE UPPER HIGH WILL SLIDE EAST OF THE AREA AND A
MORE TRADITIONAL MONSOON PATTERN WILL DEVELOP.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
NMZ504-506-507-511>515-518-519-521>524-528-529-531>537.

&&
Hazardous weather outlook, Jul 2, 5:29 AM MDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT THU JUL 2 2015

NMZ501>540-031130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
529 AM MDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
THIS EVENING. STORM MOTION WILL BE RATHER SLOW AND RAIN COULD
BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH
FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS. STORMS WILL
LIKELY PRODUCE SMALL HAIL AND WIND GUSTS UP TO 50 MPH. REMEMBER TO
AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES AS WELL AS FLOWING
CREEKS OR STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING FRIDAY
THROUGH THE HOLIDAY WEEKEND. STORM MOTION WILL BE RATHER SLOW AND
RAIN COULD BECOME LOCALLY HEAVY. LOCALIZED AREAS OF FLASH
FLOODING...ESPECIALLY OVER AND NEAR RECENT BURN SCARS IS POSSIBLE.
REMEMBER TO AVOID CAMPING IN OR NEAR NORMALLY DRY ARROYOS...DITCHES
AS WELL AS FLOWING CREEKS OR STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Special weather statement, Jul 2, 12:55 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1255 PM MDT THU JUL 2 2015

NMZ515-528-529-021930-
NORTHEAST HIGHLANDS-FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE
CRISTO MOUNTAINS-
1255 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 130 PM MDT...

AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAPELLO...OR 12 MILES NORTH OF LAS VEGAS...
MOVING SOUTH AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STORRIE LAKE STATE PARK...MONTEZUMA...SAPELLO AND MANUELITAS.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 349 AND 361.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3581 10532 3594 10507 3567 10502 3560 10534
TIME...MOT...LOC 1855Z 345DEG 5KT 3578 10523

50
Special weather statement, Jul 2, 1:09 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
109 PM MDT THU JUL 2 2015

NMZ512-515-022000-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-EAST SLOPES SANGRE DE CRISTO
MOUNTAINS-
109 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORA COUNTY UNTIL
200 PM MDT...

AT 109 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHACON...OR 14 MILES NORTH OF MORA...MOVING
SOUTH/SOUTHEAST AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOLMAN...CHACON...COYOTE CREEK STATE PARK AND GUADALUPITA.

OTHER LOCATIONS AFFECTED INCLUDE UPPER LA JUNTA CAMPGROUND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3618 10550 3628 10536 3616 10519 3600 10540
TIME...MOT...LOC 1909Z 230DEG 6KT 3619 10538

50
Special weather statement, Jul 2, 2:22 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
222 PM MDT THU JUL 2 2015

NMZ521-522-022045-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
222 PM MDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TORRANCE COUNTY
UNTIL 245 PM MDT...

AT 222 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAJIQUE...OR 11 MILES WEST OF ESTANCIA. THIS
STORM WAS NEARLY STATIONARY.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TORREON AND TAJIQUE.

OTHER LOCATIONS AFFECTED INCLUDE TAJIQUE CAMPGROUND.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3465 10627 3477 10634 3484 10624 3476 10612
TIME...MOT...LOC 2022Z 325DEG 4KT 3476 10627

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:04 PM MDTSpecial Weather StatementABQ26 min
Jul 1, 6:10 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval110 min
Jul 1, 6:21 PM MDTSpecial Weather StatementABQSandoval24 min
Jul 1, 6:41 PM MDTSpecial Weather StatementABQRio Arriba34 min
Jul 1, 7:22 PM MDTSpecial Weather StatementABQBernalillo23 min
Jul 1, 7:47 PM MDTAreal Flood AdvisoryABQSandoval88 min
Jul 1, 7:50 PM MDTSpecial Weather StatementABQMcKinley25 min
Jul 1, 7:52 PM MDTSpecial Weather StatementABQ23 min
Jul 1, 8:28 PM MDTSpecial Weather StatementABQCatron47 min
Jul 1, 8:36 PM MDTAreal Flood AdvisoryABQMcKinley114 min
Jul 1, 8:44 PM MDTSpecial Weather StatementABQColfax61 min
Jul 1, 9:22 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 1, 9:28 PM MDTSpecial Weather StatementABQUnion32 min
Jul 1, 10:44 PM MDTSpecial Weather StatementABQUnion31 min
Jul 2, 10:43 AM MDTFlash Flood WatchABQ13 hr
Jul 2, 12:55 PM MDTSpecial Weather StatementABQMora35 min
Jul 2, 1:05 PM MDTAreal Flood AdvisoryABQMora, San Miguel115 min
Jul 2, 1:09 PM MDTSpecial Weather StatementABQMora51 min
Jul 2, 1:17 PM MDTFlash Flood WarningABQMora, San Miguel3 hr
Jul 2, 1:43 PM MDTAreal Flood AdvisoryABQMora, Taos2 hr
Jul 2, 1:54 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr
Jul 2, 1:57 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 2, 2:00 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance2 hr
Jul 2, 2:03 PM MDTAreal Flood AdvisoryABQSocorro117 min
Jul 2, 2:12 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 2, 2:20 PM MDTAreal Flood AdvisoryABQCibola115 min
Jul 2, 2:22 PM MDTSpecial Weather StatementABQTorrance23 min
Jul 2, 2:47 PM MDTFlash Flood WarningABQBernalillo, Torrance118 min
Jul 2, 2:59 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 2, 3:03 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Jul 2, 3:07 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro113 min
Jul 2, 3:27 PM MDTAreal Flood AdvisoryABQLos Alamos, Santa Fe2 hr
Jul 2, 3:32 PM MDTFlash Flood WarningABQLos Alamos, Santa Fe118 min
Jul 2, 3:35 PM MDTAreal Flood AdvisoryABQColfax, Taos115 min
Jul 2, 3:43 PM MDTFlash Flood WarningABQBernalillo2 hr
Jul 2, 3:48 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval117 min
Jul 2, 4:37 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt113 min
Jul 2, 4:44 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 2, 4:47 PM MDTAreal Flood AdvisoryABQRio Arriba118 min
Jul 2, 4:56 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Jul 2, 4:56 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 2, 5:19 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos116 min
Jul 2, 5:24 PM MDTAreal Flood AdvisoryABQColfax, Taos111 min
Jul 2, 5:30 PM MDTAreal Flood AdvisoryABQChaves2 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.